# SDR C2XA11IA011

- Difficulty date: January 2, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 17,272 hours, 9,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS620321
- Condition: Missing
- Location: Te Flaps
- Component: Flap Assy, Emb
- Component part number: 14568350408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2163, DURING POST FLIGHT INSPECTION THE CREW NOTED THAT THE RIGHT OUTBOARD FLAP HAD LEADING EDGE DAMAGE. UPON INSPECTION IT WAS DETERMINED THAT THE OUTBOARD FLAP SHROUD DRIVER FORWARD BOLT CAME LOOSE ALLOWING THE FLAP TO RETRACT INTO THE LOWER FLAP SHROUD. MAINTENANCE REPLACED THE FLAP ASSEMBLY, FLAP JACKSCREW ACTUATORS, FLAP FLEX SHAFT AND LOWER FLAP SHROUD THEN CLEARED THE DISCREPANCY.
